# SDR SWIA2019121746900

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H AILERON INB AND OBD CENTER HINGE FITTINGS ATTACHED TO AFT WING SPAR HAVE SMALL GOUGES ON LOWER SIDES OF FITTINGS. (C-CHECK) RO 12/13/2019  BLENDED GOUGES - EVALUATED REPAIRS, FOUND TO BE OUT OF LIMITS. REQUESTED ENGINEERING SUPPORT AND RECIEVED REO, COMPLIED WITH ALL STEPS OF REO. PART IN LIMITS. REF REO.
